MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,WALL MOUNT,ADULT CUFF

Medline Industries, LP MEDLINE; ANEROID,WALL MOUNT,ADULT CUFF
Catalog Number MDS9400
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the cuff has another leak"; "and when it reached 180 the needle started to fall without them releasing the air themselves"; and "they could hear and feel the air leaking from the cuff.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline hand held aneroid that is leaking, and reported that when it reached 180 the needle started to fall without them releasing the air themselves and they could hear and feel the air leaking from the cuff.Medline received 1ea medline hand held aneroid; the sample came without a gauge, and once it was replaced and set for testing, medline attempted to inflate to 300mmhg.The complaint was confirmed: the sample had an audible leak and would not inflate, and the sample did not work as intended.The cause was documented as "comp./part defective, broke" and confirmed supplier caused; the sku/lot falls under a known issue for leakage, necessary corrective actions are being implemented with the vendor.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,WALL MOUNT,ADULT CUFF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdulrahim ghaffar
three lakes drive
northfield, IL 60093--275
MDR Report Key50747993
Report Number1417592-2026-38906
Device Sequence Number12897280
Product Code DXQ
UDI-Device Identifier30080196771268
UDI-Public30080196771268
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9400
Device Lot Number65123080002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/19/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown